# SDR R61A2018122801255

- Difficulty date: December 24, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 38,369 hours, 22,780 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2160903BA
- Part serial: 0782757
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 28,773 hours, 20,649 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CRUISING AT FL340 NOTICED ALT PRESS CLIMBING SLOWLY AND INCREASING IN RATE. PERFORMED EMERGENCY CAB ALT HI QRC EICAS MESSAGE CAB ALT HI AND MANUALLY CHANGED CABIN PRESS AYT FL 100 AND BELOW. DECLARED EMERGENCY, DIVERTED TO LIT, LANDED WITHOUT INCIDENT. R&R CPCS CONTROLLER AND OUTFLOW VALVE ACTUATOR, OPS CHECK GOOD.
ALSO REPLACED OUTFLOW VALVE ACTUATOR P/N 21598-01 S/N 1070 TSN 21526 CSN 13373.
